A Variational Method for Second Order Shape Derivatives - Université de Toulon Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2016

A Variational Method for Second Order Shape Derivatives

No file

Dates and versions

hal-01312617 , version 1 (07-05-2016)

Identifiers

  • HAL Id : hal-01312617 , version 1

Cite

Guy Bouchitté, Ilaria Fragalà, Ilaria Lucardesi. A Variational Method for Second Order Shape Derivatives. SIAM Journal on Control and Optimization, 2016, 54 (2), pp.1056-1084. ⟨hal-01312617⟩
112 View
0 Download

Share

Gmail Facebook X LinkedIn More